# SDR 95ZZZX3953

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9DY
- Make and model: Amtr GLASAIRIII
- Aircraft serial: 3184
- System (JASC): 3252 · Shimmy Damper
- Part: Stop-Bolt
- Part number: AN37A
- Condition: Sheared
- Location: Shimmy Damper
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A DIRT PILE ON 45 DEGREE ANGLE ON RUNWAY CAUSED NOSE WHEEL TO DEFLECT AND START SHIMMY.  SEVERE SHIMMY CAUSED SHEARING OF AN-3 STOP-BOLT RESULTING IN WHEEL TURNING SIDEWAYS AND STRUT COLLAPSING.  THE NEW NOSE STRUT HAS A HEAVIER, AN-4 STOP-BOLT.
